Alert archive / Colorado / River Flood Warnings in 2015

River Flood Warning 19, NWS Denver/Boulder, CO

June 8, 2015Logan County, Morgan County, Washington County, Colorado

NWS Denver/Boulder, CO issued this river flood warning at Jun 8, 2015, 9:42 AM MDT for Logan County, Morgan County, Washington County, Colorado. It took effect at Jun 8, 2015, 6:00 PM MDT. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Jun 8, 2015, 9:42 AM MDT (15:42 UTC)
In effect from
Jun 8, 2015, 6:00 PM MDT
Expired
Jun 10, 2015, 12:00 AM MDT
In force
30 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
Minor

Counties Logan County, CO, Morgan County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 100 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Platte River near Balzac (BZNC2).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
11 ft
Major stage
12.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WGUS45 KBOU 081542
FLWBOU
   
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
942 AM MDT MON JUN 8 2015

...The National Weather Service in Denver has issued a Flood Warning 
for the following rivers in Colorado... 

  South Platte River near Balzac affecting Logan...Morgan and 
  Washington Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or has been reported.
Stream rises will be slow and flash flooding is not expected. 
However, all interested parties should take necessary precautions 
immediately.

&&

COC075-087-121-092142-
/O.NEW.KBOU.FL.W.0019.150609T0000Z-150610T0000Z/
/BZNC2.1.ER.150609T0000Z.150609T0000Z.150609T1800Z.UU/
942 AM MDT MON JUN 8 2015

The National Weather Service in Denver has issued a 

* Flood Warning for 
  the South Platte River near Balzac.
* from this evening to Tuesday evening.
* At  8:30 AM Monday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage this 
  evening.
* Impact...At 10.0 feet...Minor flooding occurs at Sterling.
* Flood history...This crest compares to a previous crest of 9.8 feet 
  on Jun 17 2010.

&&

LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322
 4026 10363 4027 10389            

$$
3 follow-up statements
154 
WGUS85 KBOU 081545
FLSBOU
   
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE DENVER CO
945 AM MDT MON JUN 8 2015

...The Flood Warning is cancelled for the following rivers in 
Colorado...
 
  South Boulder Creek near Eldorado Springs affecting Boulder 
  County.

...The Flood Warning continues for the following rivers in 
Colorado...
 
  South Platte River near Kersey affecting Weld County.
  Cache La Poudre River near Greeley affecting Weld County. 
  South Platte River near Weldona affecting Morgan County. 
  South Platte River near Balzac affecting Logan...Morgan and 
  Washington Counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or has been reported.
Stream rises will be slow and flash flooding is not expected. 
However, all interested parties should take necessary precautions 
immediately.

&&

COC013-081615-
/O.CAN.KBOU.FL.W.0018.000000T0000Z-150609T1800Z/
/BELC2.1.RS.150608T1800Z.150608T1800Z.150609T1200Z.NO/
945 AM MDT MON JUN 8 2015

The Flood Warning is cancelled for
  the South Boulder Creek near Eldorado Springs.
* At  9:15 AM Monday the stage was 4.3 feet.
* Flood stage is 4.5 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* Impact...At 4.5 feet...Houses between Eldorado Springs and Marshall 
  begin to flood.
* Flood history...This crest compares to a previous crest of 4.4 feet 
  on Jun 18 1995.

&&

LAT...LON 3995 10535 3994 10528 3997 10523 3996 10522
 3992 10529 3994 10536            

$$

COC123-092145-
/O.CON.KBOU.FL.W.0013.000000T0000Z-000000T0000Z/
/GRPC2.1.SM.150602T1045Z.150606T0645Z.000000T0000Z.UU/
945 AM MDT MON JUN 8 2015

The Flood Warning continues for
  the Cache La Poudre River near Greeley.
* until further notice...or until the stream falls below flood stage.
* At  9:30 AM Monday the stage was 8.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 8.7 feet by this 
  afternoon then begin falling.
* Flood history...This crest compares to a previous crest of 8.5 feet 
  on Jun 13 1997.

&&

LAT...LON 4047 10494 4046 10474 4043 10459 4040 10462
 4043 10474 4043 10488            

$$

COC123-092145-
/O.EXT.KBOU.FL.W.0014.000000T0000Z-150614T0600Z/
/KERC2.1.SM.150604T1330Z.150607T2200Z.150614T0000Z.UU/
945 AM MDT MON JUN 8 2015

The Flood Warning continues for
  the South Platte River near Kersey.
* until late Saturday night...or until the stream falls below flood 
  stage.
* At  9:30 AM Monday the stage was 10.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 11.5 feet...Southern sections of Hardin are flooded.
* Flood history...This crest compares to a previous crest of 10.8 feet
  on Jun 18 1965.

&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
 4040 10460 4026 10487            

$$

COC087-092144-
/O.CON.KBOU.FL.W.0016.000000T0000Z-150611T1200Z/
/WNAC2.1.ER.150607T1050Z.150608T1445Z.150611T0600Z.UU/
945 AM MDT MON JUN 8 2015

The Flood Warning continues for
  the South Platte River near Weldona.
* until Thursday morning...or until the stream falls below flood 
  stage.
* At  8:45 AM Monday the stage was 10.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Thursday morning.
* Impact...At 11.0 feet...There is widespread flooding along the 
  river. Water flows over Colorado Highway 144 and the railroad 
  tracks near Goodrich.
* Flood history...This crest compares to a previous crest of 10.4 feet
  on May 3 1999.

&&

LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388
 4033 10399 4027 10428            

$$

COC075-087-121-092144-
/O.CON.KBOU.FL.W.0019.150609T0000Z-150610T0000Z/
/BZNC2.1.SM.150609T0000Z.150609T0000Z.150609T1800Z.UU/
945 AM MDT MON JUN 8 2015

The Flood Warning continues for
  the South Platte River near Balzac.
* from this evening to Tuesday evening...or until the stream falls 
  below flood stage.
* At  8:30 AM Monday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  evening.
* Impact...At 10.0 feet...Minor flooding occurs at Sterling.
* Flood history...This crest compares to a previous crest of 9.8 feet 
  on Jun 17 2010.

&&

LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322
 4026 10363 4027 10389            

$$
336 
WGUS85 KBOU 090322
FLSBOU
   
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE DENVER CO
922 PM MDT MON JUN 8 2015

...The Flood Warning continues for the following rivers in 
Colorado...
 
  Cache La Poudre River near Greeley affecting Weld County. 
  South Platte River near Kersey affecting Weld County. 
  South Platte River near Weldona affecting Morgan County. 

...The Flood Warning continues for the following rivers in 
Colorado...

  South Platte River near Balzac affecting Logan...Morgan and 
  Washington Counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or has been reported.
Stream rises will be slow and flash flooding is not expected. 
However, all interested parties should take necessary precautions 
immediately.

&&

COC123-100922-
/O.EXT.KBOU.FL.W.0013.000000T0000Z-150614T1800Z/
/GRPC2.1.SM.150602T1045Z.150606T0645Z.150614T1200Z.UU/
922 PM MDT MON JUN 8 2015

The Flood Warning continues for
  the Cache La Poudre River near Greeley.
* until Sunday afternoon...or until the stream falls below flood 
  stage.
* At  8:30 PM Monday the stage was 8.5 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will slowly fall to below flood stage by 
  Sunday morning.
* Flood history...This crest compares to a previous crest of 8.5 feet 
  on Jun 13 1997.

&&

LAT...LON 4047 10494 4046 10474 4043 10459 4040 10462
 4043 10474 4043 10488            

$$

COC123-100922-
/O.EXT.KBOU.FL.W.0014.000000T0000Z-150613T1800Z/
/KERC2.1.SM.150604T1330Z.150607T2200Z.150613T1200Z.UU/
922 PM MDT MON JUN 8 2015

The Flood Warning continues for
  the South Platte River near Kersey.
* until Saturday afternoon...or until the stream falls below flood 
  stage.
* At  8:30 PM Monday the stage was 10.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain nearly steady through the week and
  and then fall below flood stage by Saturday morning.
* Impact...At 10.0 feet...Considerable lowland and meadow flooding 
  occurs. Water is at the base of several bridges in the area.
* Flood history...This crest compares to a previous crest of 10.4 feet
  on Jun 14 1997.

&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
 4040 10460 4026 10487            

$$

COC087-100922-
/O.EXT.KBOU.FL.W.0016.000000T0000Z-150611T0000Z/
/WNAC2.1.ER.150607T1050Z.150608T1945Z.150610T1800Z.UU/
922 PM MDT MON JUN 8 2015

The Flood Warning continues for
  the South Platte River near Weldona.
* until Wednesday evening...or until the stream falls below flood 
  stage.
* At  8:45 PM Monday the stage was 10.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday afternoon.
* Impact...At 11.0 feet...There is widespread flooding along the 
  river. Water flows over Colorado Highway 144 and the railroad 
  tracks near Goodrich.
* Flood history...This crest compares to a previous crest of 10.4 feet
  on May 3 1999.

&&

LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388
 4033 10399 4027 10428            

$$

COC075-087-121-100000-
/O.CON.KBOU.FL.W.0019.000000T0000Z-150610T0000Z/
/BZNC2.1.SM.150609T0600Z.150609T0600Z.150609T1800Z.UU/
922 PM MDT MON JUN 8 2015

The Flood Warning continues for
  the South Platte River near Balzac.
* until Tuesday evening...or until the stream falls below flood 
  stage.
* At  8:30 PM Monday the stage was 10.0 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is expected to remain nearly steady through
  Tuesday evening and then slowly fall. 
* Impact...At 10.0 feet...Minor flooding occurs at Sterling.
* Flood history...This crest compares to a previous crest of 9.8 feet 
  on Jun 17 2010.

&&

LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322
 4026 10363 4027 10389            

$$
635 
WGUS85 KBOU 091455
FLSBOU
   
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE DENVER CO
855 AM MDT TUE JUN 9 2015

...The Flood Warning continues for the following rivers in 
Colorado...
 
  Cache La Poudre River near Greeley affecting Weld County. 
  South Platte River near Balzac affecting Logan...Morgan and 
  Washington Counties. 
  South Platte River near Kersey affecting Weld County. 
  South Platte River near Weldona affecting Morgan County. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or has been reported.
Stream rises will be slow and flash flooding is not expected. 
However, all interested parties should take necessary precautions 
immediately.

&&

COC123-102055-
/O.EXT.KBOU.FL.W.0013.000000T0000Z-150615T1200Z/
/GRPC2.1.SM.150602T1045Z.150606T0645Z.150615T0600Z.UU/
855 AM MDT TUE JUN 9 2015

The Flood Warning continues for
  the Cache La Poudre River near Greeley.
* until Monday morning...or until the stream falls below flood stage.
* At  8:30 AM Tuesday the stage was 8.5 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Monday morning.
* Flood history...This crest compares to a previous crest of 8.5 feet 
  on Jun 13 1997.

&&

LAT...LON 4047 10494 4046 10474 4043 10459 4040 10462
 4043 10474 4043 10488            

$$

COC123-102055-
/O.CON.KBOU.FL.W.0014.000000T0000Z-150613T1800Z/
/KERC2.1.SM.150604T1330Z.150607T2200Z.150613T1200Z.UU/
855 AM MDT TUE JUN 9 2015

The Flood Warning continues for
  the South Platte River near Kersey.
* until Saturday afternoon...or until the stream falls below flood 
  stage.
* At  8:30 AM Tuesday the stage was 10.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday morning.
* Impact...At 10.0 feet...Considerable lowland and meadow flooding 
  occurs. Water is at the base of several bridges in the area.
* Flood history...This crest compares to a previous crest of 10.4 feet
  on Jun 14 1997.

&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
 4040 10460 4026 10487            

$$

COC087-102055-
/O.CON.KBOU.FL.W.0016.000000T0000Z-150611T0000Z/
/WNAC2.1.ER.150607T1050Z.150608T1945Z.150610T1800Z.UU/
855 AM MDT TUE JUN 9 2015

The Flood Warning continues for
  the South Platte River near Weldona.
* until Wednesday evening...or until the stream falls below flood 
  stage.
* At  8:45 AM Tuesday the stage was 10.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday afternoon.
* Impact...At 11.0 feet...There is widespread flooding along the 
  river. Water flows over Colorado Highway 144 and the railroad 
  tracks near Goodrich.
* Flood history...This crest compares to a previous crest of 10.4 feet
  on May 3 1999.

&&

LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388
 4033 10399 4027 10428            

$$

COC075-087-121-100600-
/O.EXT.KBOU.FL.W.0019.000000T0000Z-150610T0600Z/
/BZNC2.1.SM.150609T0807Z.150609T1430Z.150610T0000Z.UU/
855 AM MDT TUE JUN 9 2015

The Flood Warning continues for
  the South Platte River near Balzac.
* until late tonight...or until the stream falls below flood stage.
* At  8:30 AM Tuesday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 10.0 feet...Minor flooding occurs at Sterling.
* Flood history...This crest compares to a previous crest of 9.8 feet 
  on Jun 17 2010.

&&

LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322
 4026 10363 4027 10389            

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this river flood warning went out at Jun 8, 3:27 AM MDT, 6 hours 15 minutes earlier.

Area forecast discussion, Jun 8, 3:27 AM MDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
327 AM MDT MON JUN 8 2015

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 327 AM MDT MON JUN 8 2015

UPPER LEVEL RIDGING WILL BUILD OVER COLORADO TODAY. THIS WILL
BRING WARMER AND DRIER CONDITIONS. MID LEVELS TEMPERATURES WILL
ALSO INCREASE AND HELP TO STABILIZE THE AIRMASS. CAPES WILL BE UP
TO 500 J/KG ALONG THE FRONT RANGE MOUNTAINS AND FOOTHILLS AND ALSO
ALONG THE PALMER DIVIDE. MOISTURE WILL ALSO DECREASE WITH
PRECIPITABLE WATER VALUES AROUND THREE-QUARTERS OF AN INCH OVER
THE PLAINS AND LESS OVER THE HIGHER TERRAIN. EXPECT ISOLATED
STORMS TO FORM OVER THE HIGHER TERRAIN THIS AFTERNOON AND EARLY
EVENING. THERE WILL BE JUST A SLIGHT CHANCE A FEW MAY MOVE ONTO
THE FRONT RANGE URBAN CORRIDOR. DO EXPECT AN INCREASE IN CLOUD
COVER THIS AFTERNOON ALONG THE FRONT RANGE DUE TO BLOW OFF FROM
THUNDERSTORMS OVER THE HIGHER TERRAIN. OVER THE NORTHEASTERN
PLAINS...EXPECT IT TO BE TOO STABLE FOR CONVECTION. HIGHS WILL BE
IN THE UPPER 70S TO MID 80S ACROSS NORTHEAST COLORADO.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 327 AM MDT MON JUN 8 2015

MODELS HAVE WEAK UPPER RIDGING OVER THE CWA TUESDAY THROUGH
WEDNESDAY...WITH THE JET LEVEL FLOW FROM 300-240 DEGREES AT 30-60
KNOTS. FOR WEDNESDAY NIGHT...THE FLOW IS WEST-SOUTHWESTERLY AT
ABOUT 60 KNOTS WITH AN UPPER TROUGH OVER THE EASTERN GREAT BASIN
BY 12Z THURSDAY MORNING. THE QG VERTICAL VELOCITY FIELDS HAVE
BENIGN SYNOPTIC SCALE ENERGY FOR THE FORECAST AREA TUESDAY...THEN
THERE IS WEAK UPWARD MOTION FROM TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT. THE BOUNDARY LAYER FLOW IS MAINLY DOWNSLOPING ON TUESDAY
...THEN NORMAL DRAINAGE TUESDAY NIGHT. THERE ARE SOUTHWESTERLIES
ON WEDNESDAY MORNING...THEN SOUTH-SOUTHEASTERLIES WEDNESDAY
AFTERNOON...THEN DOWNSLOPING WEDNESDAY NIGHT. THE MOISTURE PROGS
SHOW IT TO BE RELATIVELY DRY TUESDAY INTO WEDNESDAY MORNING...
MAYBE SOME MID AND UPPER LEVEL CLOUDINESS FOR THE WESTERN HALF OF
THE CWA...THEN MOISTURE INCREASES WEDNESDAY AFTERNOON WELL INTO
THE LATER FOUR DAYS. PRECIPITABLE WATER VALUES ARE 0.30 TO 0.70
INCH TUESDAY INTO TUESDAY EVENING...THEN THEY BEGIN TO INCREASE
...WITH 0.60 TO 1.3 INCHES FROM WEDNESDAY AFTERNOON ONWARD.
BOUNDARY LAYER DEW POINTS ARE IN THE 30S AND 40S F TUESDAY...THEN
THE 40S TO LOWER 50S F BY MID DAY WEDNESDAY...THEN MID 40S TO
LOWER 60S WEDNESDAY OVERNIGHT. THERE IS SOME CAPE TUESDAY..BUT
NOTHING SIGNIFICANT...MAINLY DO TO THE HEATING. CAPE IS BETTER
LATE DAY WEDNESDAY...MORE SO ON THE NAM. THE QPF FIELDS HAVE NO
MEASURABLE RAINFALL TUESDAY MORNING...THEN A TINY BIT IN THE
MOUNTAINS TUESDAY AFTERNOON AND EVENING. THERE ARE SMALL AMOUNTS
PROGGED FOR SOME OF THE CWA BY WEDNESDAY AFTERNOON...THEN OVER
MUCH OF THE CWA WEDNESDAY NIGHT. FOR POPS...WILL GO WITH 10-20%S
IN THE MOUNTAINS ONLY LATE DAY TUESDAY. FOR WEDNESDAY AFTERNOON
...20-40% POPS...THEN 30-50%S BY WEDNESDAY EVENING. FOR TEMPERATURES
...TUESDAY'S HIGHS ARE 2-4.5 C WARMER THAN TODAY'S. WEDNESDAY'S
HIGHS ARE 2.5-6 C COOLER THAN TUESDAY'S. FOR THE LATER DAYS...
THURSDAY THROUGH SUNDAY...AGAIN THE MODELS KEEP WEAK UPPER
TROUGHINESS OVER THE CWA ALL FOUR DAYS. IT LOOKS MOIST...WET AND
COOLER AGAIN.

&&

.AVIATION...(FOR THE TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 327 AM MDT MON JUN 8 2015

VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE NEXT 24 HOURS.
THERE IS A VERY SMALL CHANCE FOR THUNDERSTORMS FROM 22Z TO
02Z...NOT ENOUGH OF A CHANCE TO MENTION IN THE TAFS. BEST CHANCE
FOR STORMS WILL OCCUR OVER THE HIGHER TERRAIN WEST OF DENVER.
LIGHT DIURNAL WINDS ARE EXPECT THROUGH TONIGHT AND BEYOND.

&&

.HYDROLOGY...
ISSUED AT 327 AM MDT MON JUN 8 2015

ISOLATED STORMS ARE EXPECTED TO FORM OVER THE HIGHER TERRAIN THIS
AFTERNOON AND EARLY EVENING. FEWER STORMS AND A DRIER AIRMASS WILL
KEEP THE THREAT FOR FLASH FLOODING VERY LOW TODAY. RIVERS AND
STREAMS WILL CONTINUE TO RUN HIGH DUE TO RECENT RAINFALL AND SNOW
MELT.

THE SOUTH PLATTE RIVER ACROSS WELD AND WESTERN MORGAN COUNTIES
REMAINS UNDER A FLOOD WARNING FOR MINOR FLOODING...WHILE A FLOOD
ADVISORY IS EFFECT FOR THE BALZAC AREA. THE CACHE LA POUDRE NEAR
GREELEY AND SOUTH BOULDER CREEK NEAR ELDORADO SPRINGS ALSO REMAIN
UNDER WARNINGS...ALTHOUGH SOUTH BOULDER CREEK REMAINS JUST BELOW
FLOOD STAGE. THE CACHE LA POUDRE AT THE CANYON MOUTH ALSO REMAINS
UNDER AN ADVISORY. MANY OTHER STREAMS WILL CONTINUE TO RUN HIGH
THROUGH THE WEEK DUE TO INCREASING SNOWMELT.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MEIER
LONG TERM...RJK
AVIATION...MEIER
HYDROLOGY...MEIER
Hazardous weather outlook, Jun 8, 4:26 AM MDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
426 AM MDT MON JUN 8 2015

COZ030>051-091030-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
426 AM MDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TO FORM OVER THE HIGHER
TERRAIN THIS AFTERNOON AND EARLY EVENING. A FEW OF THE STORMS
COULD MOVE OFF THE HIGHER TERRAIN AND OVER THE FRONT RANGE URBAN
CORRIDOR. IT WILL BE DRIER TODAY...SO THE STORMS WILL BE
WEAKER...BUT MAY PRODUCE GUSTY OUTFLOW WINDS AND BRIEF HEAVY
RAIN.

RIVER AND STREAM LEVELS WILL CONTINUE TO RUN HIGH WITH GENERALLY
MINOR LOWLAND FLOODING ALONG THE SOUTH PLATTE AND CACHE LA POUDRE
RIVERS...AS WELL AS SOUTH BOULDER CREEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A SLIGHT CHANCE OF LATE DAY SHOWERS AND
THUNDERSTORMS IN THE MOUNTAINS TUESDAY. BY WEDNESDAY AFTERNOON
CONTINUING THROUGH NEXT WEEKEND...WE CAN EXPECTED ANOTHER
MOIST...WET...AND SOMEWHAT COOL PERIOD WITH SHOWERS AND
THUNDERSTORMS A GOOD BET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:16 PM MDTSpecial Weather StatementBOUArapahoe29 min
Jun 7, 8:24 PM MDTSevere Thunderstorm WarningBOUArapahoe36 min
Jun 8, 4:29 PM MDTAreal Flood AdvisoryBOUPark24 hr

Nearby

River Flood Warnings in Colorado, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.